| Catalog Number |
PXB35-08-27-135 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving the stent pxb35-08-27-135 visi pro 035, the stent dislodged off the balloon in the patient.A 6fr non-medtronic sheath and a non-medtronic guidewire were used.The vessel was not pre- or post-dilated.No resistance was encountered when advancing the device.The procedure was intended to treat a moderately calcified lesion and very tortuous anatomy in the left proximal superior mesenteric artery, with lesion stenosis greater than 70% and a lesion length of 20 millimeters.The stent was removed from the patient by snaring, and a change of sheath was performed.The procedure was completed using a new pxb35-07-27-135 visipro stent.The patient was admitted to the hospital.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis a dislodged and deformed stent was returned.The stent is confirmed to be 27mm, no delivery system was returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.